# SDR ASOA20140222018R

- Difficulty date: February 22, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 21,992 hours, 12,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE AFT FACING CABIN OVERHEAD EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE RESET THE EMERGENCY LIGHT SYSTEM AND PERFORMED AND OPS CHECKD GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
